MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA. DROPLET; DROPLET INSULIN SYRINGES 31G X 6MM

SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA. DROPLET; DROPLET INSULIN SYRINGES 31G X 6MM
Model Number 6003
Medical Device Problem Code Decoupling (1145)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the received sample and archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 03/08/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
Customer reported: customer stated he's having problems with the caps on his syringes falling off, exposing the needle.He has accidentally pricked his hands with needles that were exposed by caps that were loose and had fallen off.Customer has not had any serious injury outside of the finger pricks from loose caps.He has been able to complete his injections, but he's concerned about the number of loose caps and in the box.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct brand name and report type (adeverse event and product problem) provided in the initial mdr [3014312726-2024-00184].The previously reported was incorrect.The correct report type is only product problem and the correct brand name is droplet.

Brand Name
DROPLET
Common Device Name
DROPLET INSULIN SYRINGES 31G X 6MM
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA.
311 s wacker dr, suite 4100
chicago IL
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD
no.758 5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
jarryd franklin
311 wacker dr, suite 4100
chicago, IL 60606
MDR Report Key22035410
Report Number3014312726-2024-00184
Device Sequence Number12921999
Product Code FMF
UDI-Device Identifier05907996095605
UDI-Public(01)05907996095605(10)02205029(17)30052027
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K153537
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6003
Device Lot Number02205029
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown